On 75 mg venlafaxine xr for anxiety. Take the med at supper time. When I get up in the am I am shaky and can't stand or do much without needing to sit down. Seems to get better as the day goes on. After supper I feel almost normal. Just need to know if this is normal - I feel like I should quit taking this med
Venlafaxine xr . Take at supper. Weak in am. Is this normal?
- 31 Dec 2014 by CatLadyTB
- 31 Dec 2014
- effexor xr, generalized anxiety disorder, venlafaxine
Added 31 Dec 2014:
First thanks for your info. I have only been on this dose for 4 days. Wonder if I should keep trying or drop back to a 37.5 dose. Dr started me on 37.5 for a week but I also had a bad cold during that week so couldn't really tell what med was.doing.
Hi, CatLady (from another CatLady!), First, let me ask how long you've been taking the medication? If you just started recently, this weakness may pass in a few weeks. If not, you should consult with your doctor and perhaps consider a lower dose for awhile.
I had no trouble after the first 3 weeks and I just love how it works for me. I'm now taking 150mg twice a day with no side effects.
The XR fomulation is a very slow release which is why you're feeling it all through the day.
Best wishes, WCV
I was on it. I have the same symptoms as you do, and I stopped it, and I still have those symptoms. What I'm saying is you have to think about everything not zoom in on the venlafaxine as the only thing it could be. It stays in your body for 24 hrs, and it dispenses that dose over that period of time. You don't feel the same over that time. The best thing you can do is stop the pill, you have to taper off, and see how you feel. I'm just afraid your brushing it off as the med, and it wouldn't be that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 1 answer
Posted 24 Feb 2014 • 2 answers
Posted 18 May 2014 • 6 answers
Posted 12 Jan 2016 • 4 answers
Posted 23 Jan 2016 • 5 answers